Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 30, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Apr 11, 2008, 3:13 AM CDT for Mahaska County, Marion County, Iowa. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2008, 3:13 AM CDT (08:13 UTC)
- Expired
- Apr 11, 2008, 4:51 PM CDT
- In force
- 14 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Mahaska County, IA, Marion County, IA
The radar
The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar Creek near Bussey (BSSI4).
- Action stage
- 16 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 110813 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 313 AM CDT FRI APR 11 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE CEDAR CREEK... IAC123-125-120813- /O.NEW.KDMX.FL.W.0030.080411T0813Z-080413T0138Z/ /BSSI4.1.ER.080411T0714Z.080411T1800Z.080412T0138Z.NO/ 313 AM CDT FRI APR 11 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE CEDAR CREEK AT BUSSEY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM FRIDAY THE STAGE WAS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY VERY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 19.2 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$
3 follow-up statements
000 WGUS83 KDMX 111458 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 958 AM CDT FRI APR 11 2008 ...A FLOOD WARNING CONTINUES FOR THE CEDAR CREEK...CHARITON RIVER... SOUTH SKUNK RIVER... IAC123-125-121458- /O.EXT.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/ /BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1948Z.NO/ 958 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK AT BUSSEY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. $$ IAC123-121458- /O.EXT.KDMX.FL.W.0031.080411T1624Z-080414T1930Z/ /OOAI4.1.ER.080411T1624Z.080412T0600Z.080413T1930Z.NO/ 958 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:30 AM FRIDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 17.6 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$ IAC117-121458- /O.EXT.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/ /CHTI4.1.ER.080410T1922Z.080411T1400Z.080412T1224Z.NO/ 958 AM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$
000 WGUS83 KDMX 112147 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 447 PM CDT FRI APR 11 2008 ...A FLOOD WARNING CONTINUES FOR THE CEDAR CREEK...CHARITON RIVER... SOUTH SKUNK RIVER... IAC123-122147- /O.CON.KDMX.FL.W.0031.000000T0000Z-080414T1930Z/ /OOAI4.1.ER.080411T1630Z.080412T0600Z.080413T1930Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:30 PM FRIDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. $$ IAC117-122146- /O.CON.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/ /CHTI4.1.ER.080410T1922Z.080411T1500Z.080412T1224Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:01 PM FRIDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$ IAC123-125-112217- /O.CAN.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/ /BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1624Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE CEDAR CREEK AT BUSSEY. * AT 4:00 PM FRIDAY THE STAGE WAS 17.1 FEET. * FELL BELOW FLOOD STAGE AT 11:24 AM FRIDAY. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SATURDAY MORNING. $$
000 WGUS83 KDMX 112151 CCA FLSDMX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE DES MOINES IA 447 PM CDT FRI APR 11 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AND SOUTH SKUNK RIVER... IAC123-122147- /O.CON.KDMX.FL.W.0031.000000T0000Z-080414T1930Z/ /OOAI4.1.ER.080411T1630Z.080412T0600Z.080413T1930Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:30 PM FRIDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. $$ IAC117-122146- /O.CON.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/ /CHTI4.1.ER.080410T1922Z.080411T1500Z.080412T1224Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:01 PM FRIDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$ IAC123-125-112217- /O.CAN.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/ /BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1624Z.NO/ 447 PM CDT FRI APR 11 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE CEDAR CREEK AT BUSSEY. * AT 4:00 PM FRIDAY THE STAGE WAS 17.1 FEET. * FELL BELOW FLOOD STAGE AT 11:24 AM FRIDAY. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SATURDAY MORNING. $$ 71
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 10, 11:45 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 10, 11:45 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1145 PM CDT THU APR 10 2008 .DISCUSSION... MOST ACTION IN THE EARLY PART OF THE FCST. LO PRES OVR NERN KS LFTG NWD AND WILL MOVE THRU IA TNGT. WELL PROGGED BY THE MODLS. CUR WRMFNT PUSHING INTO SRN IA ATTM WTIH DEW POINTS IN THE UPPER 50S TO LOW 60S JUST S OF THE BNRY. ARC OF LOW TOP CONVETION LFTG NNEWD AND WILL AFFECT THE CWA THRU 01Z. AS LOW DEPARTS...COLD AIR WILL SINK SWD ACRS THE AREA. EXPECT PCPN TO CHNG TO SNW OVR THE WRN PART OF THE CWA BY SNRS AND SPRD EWD SLOWLY TO ALL BUT THE FAR EAST BY EVE. COULD SEE A COUPLE INCHES OVR THE NW...WITH ONLY LGT ACCUMS ELSE. -SHSN WILL CONT INTO SAT WITH CLRG SPRDG EWD ON SUN. WRMG TREND WILL MOVE IN FOR SUN INTO NET WEEK WITH TEMPS WRMG TO WELL ABV NORMAL BY TUE. AVIATION...11/06Z MAINLY IFR CIGS/VSBYS WILL CONTINUE THROUGH THE TAF PERIOD. TSRA SHOULD ONLY BE ISOLD THROUGH 12Z BUT THERE WL BE SCT SHRA DROPPING CIGS AND VSBYS. FAIRLY STRONG WIND SPEEDS WILL ALSO BE FORECAST OVER ALL TAF SITES AS PRESSURE GRADIENT REMAINS TIGHT WITH STRONG LOW PRES OVER SW IA SLOWLY LIFTS INTO NE IA. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET- FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH- MARSHALL-PALO ALTO-POCAHONTAS-SAC-STORY-TAMA-WEBSTER-WINNEBAGO- WORTH-WRIGHT. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR APPANOOSE-DAVIS- DECATUR-LUCAS-MAHASKA-MARION-MONROE-POWESHIEK-WAPELLO-WAYNE. &&
Hazardous weather outlook, Apr 10, 10:09 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1009 PM CDT THU APR 10 2008 IAZ081>086-092>097-120315- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 1009 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY ALONG AND SOUTH OF HIGHWAY 34. .DAY ONE...TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA THROUGH TONIGHT. A FEW STORMS MAY BE SEVERE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL MIDNIGHT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-120315- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- 1009 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY NORTH OF HIGHWAY 34. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WILL MIX WITH AND CHANGE TO SNOW FROM WEST TO EAST ON FRIDAY. SOME LIGHT ACCUMULATIONS OF SNOW...GENERALLY 2 INCHES OR LESS ARE POSSIBLE...ESPECIALLY NORTHWEST OF A FORT DODGE TO MASON CITY LINE. WINDS WILL ALSO INCREASE FROM THE WEST OR NORTHWEST AND GUST 30 TO 35 MPH AT TIMES...AND COMBINED WITH THE SNOW COULD RESULT IN REDUCED VISIBILITY AND DANGEROUS DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF WIND AND SNOWFALL ARE APPRECIATED. FAB
In the hours before
Local storm report, Apr 10, 9:40 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST LAMONI 40.62N 93.94W
04/10/2008 M58 MPH DECATUR IA ASOS
&&
JLEELocal storm report, Apr 10, 10:48 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1048 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 5 E BROOKLYN 41.73N 92.34W
04/10/2008 POWESHIEK IA PUBLIC
FARMSTEAD HAD 2 BARNS BLOWN DOWN. FARMHOUSE HAD PORTIONS
OF ROOF PEELED OFF...SIDING TORN OFF AND WINDOWS BLOWN
OUT...DELAYED REPORT
&&
PODRAZIKLocal storm report, Apr 10, 10:54 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1054 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 5 SSW BEACON 41.20N 92.71W
04/10/2008 MAHASKA IA STORM CHASER
310TH STREET AND INDEPENDENCE STREET. MINOR DAMAGE TO
FARM AND HOUSE. POSSIBLY TORNADO DAMAGE. DELAYED REPORT.
&&
SMALLLocal storm report, Apr 10, 11:28 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1128 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 1 W CHARITON 41.02N 93.33W
04/10/2008 LUCAS IA BROADCAST MEDIA
DELAYED REPORT OF A FUNNEL CLOUD 1 MILE WEST OF CHARITION
AT 5 PM.
0501 PM TORNADO NUMA 40.69N 92.98W
04/10/2008 APPANOOSE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A TORNADO ON THE GROUND NEAR NUMA
MOVING NORTHWEST.
0515 PM TSTM WND DMG 2 WSW MORAVIA 40.88N 92.85W
04/10/2008 APPANOOSE IA TRAINED SPOTTER
RELAYED REPORT FROM PUBLIC OF WIND DAMAGE TO RESIDENCES
WEST AND SOUTH OF ICONIUM. NO INJURIES REPORTED.
0516 PM FUNNEL CLOUD 6 SSE MELROSE 40.91N 92.99W
04/10/2008 MONROE IA TRAINED SPOTTER
0520 PM TORNADO MORAVIA 40.89N 92.82W
04/10/2008 APPANOOSE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO IN MORAVIA MOVING
NORTHEASTWARD WITH DAMAGE TO A GARAGE AND A HOUSE.
0538 PM FUNNEL CLOUD 3 WSW EDDYVILLE 41.14N 92.68W
04/10/2008 MONROE IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL DOWN TO TREELINE ABOUT 3
MILES WSW OF EDDYVILLE MOVING QUICKLY NORTH NORTHEAST.
0555 PM TSTM WND DMG 5 SSW BEACON 41.20N 92.71W
04/10/2008 MAHASKA IA STORM CHASER
310TH STREET AND INDEPENDENCE STREET. MINOR DAMAGE TO
FARM AND HOUSE. POSSIBLY TORNADO DAMAGE. DELAYED REPORT.
0555 PM TSTM WND DMG OSKALOOSA 41.29N 92.64W
04/10/2008 MAHASKA IA EMERGENCY MNGR
DAMAGE TO FUEL PUMPS AND FRONT OF A STORE DUE TO WINDS.
0555 PM TSTM WND DMG OSKALOOSA 41.29N 92.64W
04/10/2008 MAHASKA IA LAW ENFORCEMENT
ROOF DAMAGE AND POWER POLES DOWN IN OSKALOOSA DUE TO
STRAIGHT LINE WINDS.
0555 PM TSTM WND GST N OSKALOOSA 41.29N 92.64W
04/10/2008 E70.00 MPH MAHASKA IA TRAINED SPOTTER
0602 PM HAIL 3 S NEW SHARON 41.43N 92.65W
04/10/2008 E1.00 INCH MAHASKA IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL UP TO QUARTER SIZED HAIL 3
MILES SOUTH OF NEW SHARON.
0624 PM HAIL 2 WNW CENTERVILLE 40.74N 92.91W
04/10/2008 E1.00 INCH APPANOOSE IA LAW ENFORCEMENT
0628 PM HAIL 2 NNW CENTERVILLE 40.75N 92.89W
04/10/2008 E0.50 INCH APPANOOSE IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS PEA TO DIME SIZED HAIL JUST NORTH
OF CENTERVILLE.
0634 PM HAIL 3 ENE RATHBUN 40.82N 92.84W
04/10/2008 E0.88 INCH APPANOOSE IA LAW ENFORCEMENT
0636 PM TSTM WND DMG 5 E BROOKLYN 41.73N 92.34W
04/10/2008 POWESHIEK IA PUBLIC
FARMSTEAD HAD 2 BARNS BLOWN DOWN. FARMHOUSE HAD PORTIONS
OF ROOF PEELED OFF...SIDING TORN OFF AND WINDOWS BLOWN
OUT...DELAYED REPORT
0714 PM HAIL 3 SE OSCEOLA 41.00N 93.73W
04/10/2008 E0.75 INCH CLARKE IA BROADCAST MEDIA
REPORT OF 3/4 INCH HAIL ABOUT 3 MILES SOUTHEAST OF
OSCEOLA AT 714 PM.
0828 PM HAIL 1 SE NEWTON 41.68N 93.03W
04/10/2008 E0.88 INCH JASPER IA LAW ENFORCEMENT
0844 PM HAIL BEAMAN 42.22N 92.82W
04/10/2008 E0.88 INCH GRUNDY IA TRAINED SPOTTER
0939 PM TSTM WND GST LAMONI 40.62N 93.94W
04/10/2008 M58.00 MPH DECATUR IA ASOS
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 44 min |
| Apr 10, 8:56 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 34 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold, Wayne | 35 min |
| Apr 10, 9:52 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Wayne | 38 min |
| Apr 11, 3:37 AM CDT | River Flood Warning | DMX | Mahaska | 30 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.